MathSciNet Relay Station
MathSciNet bibliographic data
MR955621 81C15 (11M26 30C15 58F13)
Berry, M. V. Semiclassical formula for the number variance of the Riemann zeros. Nonlinearity 1 (1988), no. 3, 399–407.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement